Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 329186, 14 pages
http://dx.doi.org/10.1155/2012/329186
Research Article

Model-Free Adaptive Control Algorithm with Data Dropout Compensation

1School of Electrical Engineering & Automation, Henan Polytechnic University, Jiaozuo 454003, China
2Department of Automatic Control and Advanced Control Systems Laboratory, School of Electronics and Information Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 28 November 2011; Revised 2 February 2012; Accepted 2 February 2012

Academic Editor: Gradimir V. Milovanović

Copyright © 2012 Xuhui Bu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuhui Bu, Fashan Yu, Zhongsheng Hou, and Hongwei Zhang, “Model-Free Adaptive Control Algorithm with Data Dropout Compensation,” Mathematical Problems in Engineering, vol. 2012, Article ID 329186, 14 pages, 2012. https://doi.org/10.1155/2012/329186.